Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Genus stabilization for the components of moduli spaces of curves with symmetries

Title data

Catanese, Fabrizio ; Lönne, Michael ; Perroni, Fabio:
Genus stabilization for the components of moduli spaces of curves with symmetries.
In: Algebraic Geometry. Vol. 3 (2016) Issue 1 . - pp. 23-49.
ISSN 2313-1691
DOI: https://doi.org/10.14231/AG-2016-002

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: algebraic curves with automorphisms; moduli space; mapping class group; Teichmüller space; Hurwitz monodromy vector; homological invariant; genus stabilization
Subject classification: Mathematics Subject Classification Code: 14H15 14H10 32G13
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics VIII (Algebraic Geometry) - Univ.-Prof. Dr. Fabrizio Catanese
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Professorship Algebraic Geometry - apl. Prof. Dr. Michael Lönne
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Nov 2021 10:32
Last Modified: 23 Nov 2021 10:32
URI: https://eref.uni-bayreuth.de/id/eprint/67980